Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 591517, 13 pages
http://dx.doi.org/10.5402/2012/591517
Research Article

Some Remarks on the Sumudu and Laplace Transforms and Applications to Differential Equations

1Institute of Mathematical Research (INSPEM) and Department of Mathematics, Universiti Putra Malaysia, Selangor, 43400 Serdang, Malaysia
2Mathematics Department, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 10 October 2011; Accepted 20 November 2011

Academic Editor: K. Djidjeli

Copyright © 2012 Adem Kılıçman and Hassan Eltayeb. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. K. Watugala, “Sumudu transform: a new integral transform to solve differential equations and control engineering problems,” International Journal of Mathematical Education in Science and Technology, vol. 24, no. 1, pp. 35–43, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. A. Aşiru, “Sumudu transform and the solution of integral equations of convolution type,” International Journal of Mathematical Education in Science and Technology, vol. 32, no. 6, pp. 906–910, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M. A. Aşiru, “Further properties of the Sumudu transform and its applications,” International Journal of Mathematical Education in Science and Technology, vol. 33, no. 3, pp. 441–449, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. A. Aşiru, “Classroom note: application of the Sumudu transform to discrete dynamic systems,” International Journal of Mathematical Education in Science and Technology, vol. 34, no. 6, pp. 944–949, 2003. View at Google Scholar
  5. F. B. M. Belgacem, A. A. Karaballi, and S. L. Kalla, “Analytical investigations of the Sumudu transform and applications to integral production equations,” Mathematical Problems in Engineering, no. 3, pp. 103–118, 2003. View at Publisher · View at Google Scholar
  6. H. Eltayeb, A. Kılıçman, and B. Fisher, “A new integral transform and associated distributions,” Integral Transforms and Special Functions, vol. 21, no. 5-6, pp. 367–379, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. Kılıçman, V. G. Gupta, and B. Sharma, “On the solution of fractional Maxwell equations by Sumudu transform,” Journal of Mathematics Research, vol. 2, no. 4, pp. 147–151, 2010. View at Google Scholar
  8. A. Kılıçman and H. Eltayeb, “A note on integral transforms and partial differential equations,” Applied Mathematical Sciences, vol. 4, no. 3, pp. 109–118, 2010. View at Google Scholar · View at Zentralblatt MATH
  9. A. Kadem, “Solving the one-dimensional neutron transport equation using Chebyshev polynomials and the Sumudu transform,” Analele Universitatii din Oradea. Fascicola Matematica, vol. XII, pp. 153–171, 2005. View at Google Scholar · View at Zentralblatt MATH
  10. A. Kılıçman and H. Eltayeb, “On the applications of Laplace and Sumudu transforms,” Journal of the Franklin Institute, vol. 347, no. 5, pp. 848–862, 2010. View at Publisher · View at Google Scholar
  11. A. Kılıçman, H. Eltayeb, and R. P. Agarwal, “On Sumudu transform and system of differential equations,” Abstract and Applied Analysis, vol. 2010, Article ID 598702, 11 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  12. T. A. Estrin and T. J. Higgins, “The solution of boundary value problems by multiple Laplace transformations,” Journal of the Franklin Institute, vol. 252, pp. 153–167, 1951. View at Publisher · View at Google Scholar
  13. J. Zhang, “A Sumudu based algorithm for solving differential equations,” Computer Science Journal of Moldova, vol. 15, no. 3, pp. 303–313, 2007. View at Google Scholar · View at Zentralblatt MATH
  14. A. Kılıçman and H. E. Gadain, “An application of double Laplace transform and double Sumudu transform,” Lobachevskii Journal of Mathematics, vol. 30, no. 3, pp. 214–223, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH